Paradana Syrup

Composition: Each 5ml(1 teaspoonful) contains: Paracetamol B.P. 125mg Indications: Relief from aches, pains and feverish conditions. Presentation: • Bottle of 60ml • 8 blisters of 12 tablet / caplets per pack • Jar of 1000 tablets / caplets

Category:

Reviews

There are no reviews yet.

Be the first to review “Paradana Syrup”

Your email address will not be published. Required fields are marked *